Quitting Oxycodone with Loperamide- My story begins... - Part 246

By Jungledog · Mar 31, 2015 · ·
  1. Today has just royally sucked. Still puking. Taken enough Zofran to compete with a chemo patient not that it helped very much. Seeing GI next Tuesday. I really do not know what this is and neither does my doctor, the doctor I work with, the hospitalist I work with daily nor the ER doctors. Reflux and ulcers do not usually make one vomit. It sounds like gastroparesis but I do not know what is causing it. Freaking me out.

    I am doing my best to slow down. I did take today off. Heading off to sleep soon...at least I hope. My pain has been ok. Puking distracts me!

Comments

  1. gbread
    Jungledog,

    Sending love and warm wishes your way. I am sorry you are feeling so sick. Hopefully you can get to the doctor and get some answers! I will be thinking of you!

    Much love and hugs, GBread;)
  2. Cmenot
    Maybe the baclofen has aggravated a gastroparesis? Could it be the Kratom or have you stopped taking it? Sorry you aren't feeling well. Your work schedule is already so busy.. I think your patients are lucky to have you but you should keep your weekends for family. Of course in summer if they gave you a couple week days off, it would be just as good. Just saying'.
  3. BeachWalk
    oh my gosh jd that sounds horrible. i am sorry you're so sick. i just wish you didn't have to wait until next tuesday. glad you took yesterday off. i think your body is telling you to slow down as well but i'm sure you know what's best.

    i am thinking of you and hoping you get better stat. nausea is a horrible thing and it must really be bad if the zofran isn't helping. sending you lots of hugs and love.....xo

    BeachWalk added 3 Minutes and 9 Seconds later...

    ps - i'm still sick with chronic migraines and daily nausea. i am with you in spirit my friend.

    pss - thanks kitts - yes i do take a triptan which helps but not exactly a viable solution for chronic migraines due to the danger of serotonin syndrome (not to mention the exorbitant price of the drug). (i'm on lexapro too).
To make a comment simply sign up and become a member!